# SDR UIEA2018102602366

- Difficulty date: September 28, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM LOWER CHORD HAS CORROSION BETWEEN STA 1480 RBL 0 TO RBL 88. ACCOMPLISHED BLEND OUT REPAIR ON MAIN CABIN FLOORBEAM ASSY LOWER CHORD AT STA 1480 BETWEEN RBL 0 AND RBL 88.5 PER EA 767-5360-28-A7417 I/R.
